AuroMedics Recalls Gabapentin Capsules Due to Foreign Tablet Presence
AuroMedics Pharma LLC is recalling specific lots of Gabapentin Capsules because a Losartan/HCTZ tablet was found in the bottles.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 3/5 (High).
Real risk of harm even if no illness or injury has been reported yet. Stop using the product and follow the agency's guidance.
Our severity reasoning: The recall is classified as FDA Class II, and the presence of a foreign medication (Losartan/HCTZ) in a different drug (Gabapentin) poses a risk of unintended medication intake, which aligns with the 'High' severity criteria for risk-of-harm products where injury has not yet been reported.
Plain-English summary
AuroMedics Pharma LLC is recalling Gabapentin Capsules, USP 100 mg, distributed by Aurobindo Pharma USA, Inc. The recall is due to the presence of foreign tablets or capsules, specifically one Losartan/HCTZ tablet found in Gabapentin 1000 count bottles.
The affected product is identified by Lot # 19819029A3 with an expiration date of 08/2021. The NDC number is 65682-198-99. The product was distributed nationwide within the United States.
Consumers should check their medication for this specific lot number and expiration date. If the product matches the description, they should stop using it and contact their healthcare provider or pharmacist for guidance on next steps.
The recalled product
- Product
- Gabapentin Capsules, USP 100 mg, Rx Only, Distributed by: Aurobindo Pharma USA, Inc. Dayton, NJ 08810, NDC 65682-198-99
- Manufacturer
- AuroMedics Pharma LLC
- Category
- Drug — Prescription Medication
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (2)
- Lot #: 19819029A3
- Exp. 08/2021
Distribution
Distributed nationwide across the United States.
Related recalls
Same manufacturer · AuroMedics Pharma LLC
See all →- HighFondaparinux Sodium Injection Recalled Nationwide for Subpotent Formulation
FDA (Drugs) · 2022-11-02
- HighAcyclovir Sodium Injectable Recalled for Particulate Matter
FDA (Drugs) · 2022-10-26
- LowTranexamic Acid Injection Recalled for Metal Particulate Matter
FDA (Drugs) · 2022-10-12
- SeverePolymyxin B for Injection Recalled Due to Particulate Matter Contamination
FDA (Drugs) · 2022-02-16
- SevereAuroMedics Recalls Acetaminophen Injection Due to Discoloration and pH Failures
FDA (Drugs) · 2021-02-10
Same hazard · foreign object
See all →- ModerateMezzetta Golden Greek Peperoncini Recalled for Potential Mouse Contamination
FDA (Food) · 2026-10-14
- SevereUnited and Good & Gather Light Brown Sugar Recalled for Wheat Contamination
FDA (Food) · 2026-09-30
- SevereBaxter Recalls Dextrose Injection Bags Due to Stainless Steel Particulate Matter
FDA (Drugs) · 2026-09-16
- ModerateBionpharma Recalls Doxylamine Succinate Tablets Due to Foreign Material Presence
FDA (Drugs) · 2026-09-09
- SevereTeva Recalls Trazodone Hydrochloride Tablets Due to Foreign Material
FDA (Drugs) · 2026-09-09
Similar recalls
- HighAurobindo Recalls Clozapine Tablets Due to Foreign Tablet Presence
FDA (Drugs) · 2020-07-01
- ModerateAurobindo Pharma Recalls Gabapentin Capsules Due to Empty Capsule Complaints
FDA (Drugs) · 2015-01-14
- SevereAurobindo Recalls Famotidine 40mg Tablets Due to Foreign Tablet Presence
FDA (Drugs) · 2021-03-10
- ModerateGabapentin tablets recalled due to product mixup with foreign tablet
FDA (Drugs) · 2023-05-17
- SevereAurobindo Recalls Gabapentin Capsules Due to Manufacturing Water Leakage
FDA (Drugs) · 2020-04-22
- SevereAuroMedics Recalls Mirtazapine Tablets Due to Labeling Error
FDA (Drugs) · 2019-12-18